MAUDE Adverse Event Report: THE METRIX COMPANY SECURE; 3000 ML EMPTY EVA DUAL CHAMBER CONTAINER WITH 5 PORT MANIFOLD FILL SET

THE METRIX COMPANY SECURE; 3000 ML EMPTY EVA DUAL CHAMBER CONTAINER WITH 5 PORT MANIFOLD FILL SET
Model Number 66631
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/25/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample was returned with the upper chamber partially filled and the lower chamber empty.A particulate was found to be adhered to the inner surface of the film in the upper chamber of the bag in the area indicated by the customer.The particulate was found to be partially disintegrated within the solution thus preventing further analysis.The customer has previously confirmed filtration is not utilized during the filling of the lipid chamber.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that a mark that cannot be removed was present on the lipid chamber of a secure eva 3000 ml dual chamber bag.This was noted by the pharmacy filling staff during mixing.There was no patient involvement.No additional information is available.

Brand Name
SECURE
Common Device Name
3000 ML EMPTY EVA DUAL CHAMBER CONTAINER WITH 5 PORT MANIFOLD FILL SET
Manufacturer (Section D)
THE METRIX COMPANY
4400 chavenelle road
dubuque IA 52002
Manufacturer (Section G)
METRIX DOMINICANA
parque industrial itabo
building 5
san cristobal,
DR  
Manufacturer Contact
jennifer clasen
4400 chavenelle road
dubuque, IA 52002
5635568800
MDR Report Key16407604
Report Number1937141-2023-00001
Device Sequence Number6201039
Product Code KPE
UDI-Device Identifier20812496011514
UDI-Public20812496011514
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K960581
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number66631
Device Catalogue Number66631
Device Lot Number66631-A7239
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/03/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2023
Initial Report FDA Received Date02/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/22/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown